Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Pregnancy Like Symptoms After Depo Shot!

I recently got on depo and it made me have multiple problems so after my shot was up I decided not to get anymore. My shot was due on Oct 20,2010 and now I'm havin nausea and vomitting after I eat! Wondering if I'm pregnant possibly or if its where my shot is wearing off? If anybody can provide answers I'd greatly appreciate it! Thanks in advance =)

Answer Question
 
2LilBoys07

Asked by 2LilBoys07 at 9:43 AM on Nov. 3, 2010 in Pregnancy

Level 2 (6 Credits)
Answers (2)
  • Have you gone to take a pregnancy test? Or have you been seen by your doctor?
    erotikrose

    Answer by erotikrose at 1:07 PM on Nov. 4, 2010

  • I have taken multiple test since then and all negative! Im not havin the nausea anymore so maybe that was a bug...Im not having multiple symptoms tho! Ive had 2 kids so i know all the symptoms and starting to think i could be, but test says no! Im always starving, peeing every 15-30 mins, stomach is bloated, havin a lil back pain 2...I dont know if these are all just because im coming off shot or what, but i was only on the shot for the very first one which was 3 months. I have now been off a month and dont know what to do? can u provide any help?
    2LilBoys07

    Comment by 2LilBoys07 (original poster) at 9:27 AM on Nov. 21, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.